Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
5 years IF: 1.036 (® Thomson Reuters)
IF 2016: 1.064 (® Thomson Reuters)
Total Cites: 7140
Follow Us
Follow Us
  • Users Online: 89
  • Home
  • Print this page
  • Email this page

    Article Cited by others

CORRESPONDENCE

Acute Myocardial Infarction Due to Stent Thrombosis After Administration of Intravenous Epinephrine for Anaphylaxis

Park Jung Soo, Min Jin Hong, Kang Jun Ho, In Yong Nam

Year : 2015| Volume: 128| Issue : 19 | Page no: 2692-2693

   This article has been cited by
 
1 Epinephrine
Reactions Weekly. 2017; 1658(1): 181
[Pubmed]  [Google Scholar] [DOI]
2 Medication errors with push dose pressors in the emergency department and intensive care units
Nicole M. Acquisto,Ryan P. Bodkin,Christine Johnstone
The American Journal of Emergency Medicine. 2017;
[Pubmed]  [Google Scholar] [DOI]
3 After Administration of Intravenous Epinephrine for bee Sting-induced Anaphylaxis: Kounis Syndrome or Epinephrine Effect?
NicholasG Kounis,GeorgeD Soufras,Dimitrios Lianas,Nicholas Patsouras
Chinese Medical Journal. 2016; 129(4): 500
[Pubmed]  [Google Scholar] [DOI]
4 Pitfalls in the use of epinephrine for anaphylaxis: patient and provider opportunities for improvement
Michael B. Cohen,Stefanie S. Saunders,Sarah K. Wise,Samih Nassif,Michael P. Platt
International Forum of Allergy & Rhinology. 2016;
[Pubmed]  [Google Scholar] [DOI]

 

Read this article
京ICP备05052599号